# SDR ANCF2015042101

- Difficulty date: April 21, 2015
- Submitted: May 31, 2015
- Operation: Air carrier
- Aircraft: N481AV
- Make and model: Airbus A320-214
- Aircraft serial: 4381
- Aircraft time: 1,209,667 hours, 12,215 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAPS OVER SPEED WARNING OCCURRED DURING DESCENT WHILE SELECTING FLAPS 2 & DURING TURBULENCE SPEED REACHED 205KS APPROX DURING LESS THAN ONE SECOND.  IAW AMM 05-51-13-200-001-A INSPECTION AFTER FLAP & SLAT EXTENSION AT MORE THAN THE FLAP & SLAT LIMITING SPEED WAS PERFORMED THESE VALUES ARE BETWEEN LIMITS.  IAW AMM 27-50-00-866-008 27-80-00866-004 FULLY EXTENDED THE FLAPS & FULLY EXTENDED THE SLATS WERE ACCOMPLISHED.  TEST WAS SUCCESSFUL.
